# SDR IPXA11667209

- Difficulty date: June 1, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE LT BS 955 BULKHEAD SIDE FTG - A SLIGHT CORROSION IS FOUND AFTER FAIL SAFE STRAP TRIMMED OFF AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE TEE FITTING TO THE FAIL SAFE STRAP AREA.  FX LT BS 955 BULKHEAD SIDE FITTING, A SLIGHTLY CORRODED REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01, REV 50.  JUST AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE 'T' FTG TO THE FAIL SAFE STRAP AREA.
